ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Chromatic Polynomials and the Symmetric Group

Pitteloud, Philippe (2004) Chromatic Polynomials and the Symmetric Group. In: Graphs and Combinatorics, 20 (1). pp. 131-144.

[img] PDF
Restricted to Registered users only

Download (334kB) | Request a copy


In this paper we give first a new combinatorial interpretation of the coefficients of chromatic polynomials of graphs in terms of subsets of permutations. Motivated by this new interpretation, we introduce next a combinatorially defined polynomial associated to a directed graph, and prove that it is related to chromatic polynomials. These polynomials are a specialization of cover polynomials of digraphs.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Chavan S B
Date Deposited: 30 Jun 2006
Last Modified: 19 Sep 2010 04:29
URI: http://eprints.iisc.ac.in/id/eprint/7814

Actions (login required)

View Item View Item